# SDR UHLA2014083100583

- Difficulty date: August 31, 2014
- Submitted: September 2, 2014
- Operation: Air carrier
- Aircraft: N979RP
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000088
- Aircraft time: 23,684 hours, 14,573 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: L2 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L2 DOOR INDICATED OPEN DURING FLIGHT.  RAN QRH AND PRESSURIZATION INDICATED NORMAL.  PERFORMED CABIN PRESSURIZATION CONTROL TEST IAW AMM 21-30-00.  OPS CHECKED NORMAL, NO DEFECTS NOTED.
